Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The connective real $K\!$–theory of Brown–Gitler spectra

Paul Thomas Pearson

Algebraic & Geometric Topology 14 (2014) 597–625
Bibliography
1 J F Adams, A periodicity theorem in homological algebra, Proc. Cambridge Philos. Soc. 62 (1966) 365 MR0194486
2 J F Adams, Stable homotopy and generalised homology, Chicago Lectures in Mathematics, University of Chicago Press (1995) MR1324104
3 A K Bousfield, E B Curtis, D M Kan, D G Quillen, D L Rector, J W Schlesinger, The $\mathrm{mod}$–$\!p$ lower central series and the Adams spectral sequence, Topology 5 (1966) 331 MR0199862
4 E H Brown Jr., S Gitler, A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra, Topology 12 (1973) 283 MR0391071
5 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Mathematics 1176, Springer (1986) MR836132
6 V Buchstaber, A Lazarev, Dieudonné modules and $p$–divisible groups associated with Morava $K$–theory of Eilenberg–Mac Lane spaces, Algebr. Geom. Topol. 7 (2007) 529 MR2308956
7 R L Cohen, Odd primary infinite families in stable homotopy theory, Mem. Amer. Math. Soc. 242, Amer. Math. Soc. (1981) MR603393
8 D M Davis, S Gitler, M Mahowald, The stable geometric dimension of vector bundles over real projective spaces, Trans. Amer. Math. Soc. 268 (1981) 39 MR628445
9 P Goerss, Hopf rings, Dieudonné modules, and $E_*\Omega^2S^3$, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 115 MR1718079
10 P Goerss, J D S Jones, M Mahowald, Some generalized Brown–Gitler spectra, Trans. Amer. Math. Soc. 294 (1986) 113 MR819938
11 P Goerss, J Lannes, F Morel, Hopf algebras, Witt vectors, and Brown–Gitler spectra, from: "Algebraic topology" (editor M C Tangora), Contemp. Math. 146, Amer. Math. Soc. (1993) 111 MR1224910
12 J R Hunton, P R Turner, Coalgebraic algebra, J. Pure Appl. Algebra 129 (1998) 297 MR1631257
13 N Kitchloo, G Laures, W S Wilson, The Morava $K$–theory of spaces related to $BO$, Adv. Math. 189 (2004) 192 MR2093483
14 M Mahowald, A new infinite family in ${}_{2}\pi_{*}{}^s$, Topology 16 (1977) 249 MR0445498
15 M Mahowald, $b\mathrm{o}$–resolutions, Pacific J. Math. 92 (1981) 365 MR618072
16 H Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984) 39 MR750716
17 J Milnor, The Steenrod algebra and its dual, Ann. of Math. 67 (1958) 150 MR0099653
18 D C Morton, The homology of the spectrum $bo$ and its connective covers, PhD thesis, Johns Hopkins Univ. (1997)
19 D S C Morton, The Hopf ring for $b\mathrm{o}$ and its connective covers, J. Pure Appl. Algebra 210 (2007) 219 MR2311183
20 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, AMS Chelsea Series 347, Amer. Math. Soc. (2003)
21 D C Ravenel, W S Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1976/77) 241 MR0448337
22 C Schoeller, Étude de la catégorie des algèbres de Hopf commutatives connexes sur un corps, Manuscripta Math. 3 (1970) 133 MR0281709
23 D H Shimamoto, An integral version of the Brown–Gitler spectrum, Trans. Amer. Math. Soc. 283 (1984) 383 MR737876
24 N Strickland, Bott periodicity and Hopf rings, PhD thesis, University of Manchester (1993)
25 W S Wilson, Hopf rings in algebraic topology, Expo. Math. 18 (2000) 369 MR1802339